Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Small child, pain in eyebrows, sinus condition. Taken sudafed, tylenol. Treatment?

I have noticed an almost twitch like move regarding my 7 year old daughter, she has been moving her eyebrows up while opening eyes wider. When I told her I noticed and asked if her eyes hurt, she said no, just my eye brows. I first thought it could be allergies but then read it could be sinuses. She said its been going on all week. I gave her sudafed , Tylenol and cold compress a little while ago which seemed to help a lot but not completely. I m wondering if I should see how the day goes or take her in to see the doctor? Thank you!
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Hi, I think you should start giving steam inhalation at least twice a day for 3-4 days as they really help in liquifying the secretions in affected sinuses. Besides, if she is running high fever as well, consider giving a course of Antibiotics for a week after consulting your Pediatrician. Thanks.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor